# SDR TSAA0632072

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N835AL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 29,575 hours, 18,063 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NON-ETOPS FLT 226 LIH-HNL: DURING TAKEOFF, CREW NOTED RED NOSE GEAR WARNING LIGHT NOT ILLUMINATED.  THE CREW RE-LAMPED THE NOSE GEAR WARNING LIGHT.  AIRCRAFT LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE NOTED NOSE GEAR RED WARNING LIGHT OPERATIVE.  AIRCRAFT WAS RETURNED TO SERVICE.
